# SDR SWAA2018052122064

- Difficulty date: May 16, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 55,395 hours, 32,586 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 162A11005
- Part serial: MAC0013441000
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR UPPER STRUT CORRODED ABOVE UPPER NWS PLATE.  R&R GEAR PER MT.
